Approximation by Fredholm operators in the metric space of closed operators
Rendiconti del Seminario Matematico della Università di Padova, Tome 36 (1966) no. 2, pp. 217-222.
@article{RSMUP_1966__36_2_217_0,
     author = {Coburn, L. A. and Lebow, A.},
     title = {Approximation by {Fredholm} operators in the metric space of closed operators},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {217--222},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {36},
     number = {2},
     year = {1966},
     zbl = {0154.15802},
     mrnumber = {203461},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1966__36_2_217_0/}
}
TY  - JOUR
AU  - Coburn, L. A.
AU  - Lebow, A.
TI  - Approximation by Fredholm operators in the metric space of closed operators
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1966
DA  - 1966///
SP  - 217
EP  - 222
VL  - 36
IS  - 2
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1966__36_2_217_0/
UR  - https://zbmath.org/?q=an%3A0154.15802
UR  - https://www.ams.org/mathscinet-getitem?mr=203461
LA  - en
ID  - RSMUP_1966__36_2_217_0
ER  - 
Coburn, L. A.; Lebow, A. Approximation by Fredholm operators in the metric space of closed operators. Rendiconti del Seminario Matematico della Università di Padova, Tome 36 (1966) no. 2, pp. 217-222. http://archive.numdam.org/item/RSMUP_1966__36_2_217_0/

[1] L.A. Coburn and A. Lebow: Algebraic theory of Fredholm operators. Jour. Math. Mech. (to appear). | Zbl 0143.16003

[2] H.O. Cordes and J.P. Labrousse: The invariance of the index in the metric space of closed operators. Jour. Math. Mech., 12 (1963), 693-720. | MR 162142 | Zbl 0148.12402